# SDR AALA20130501016

- Difficulty date: May 1, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 66,285 hours, 34,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AT STATION 207 BETWEEN LONGERON 4 AND 5 LEFT WITH DEEP GOUGE.  REMOVED DAMAGE SKIN PER 53-04-03 AND INSTALLED DOUBLER PER SRM 53-04-03 FIGURE 3 AND EA MD80-53-029559.
